# SDR IXXA20230418026

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 107,479 hours, 18,308 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR DISCRETE LIGHT INTERMITTANT. NO EICAS MESSAGE DISPLAYED AND PRESSURIZATION NORMAL. SYSTEM DEFERRED 40726, MEL CAT C.  N ACCORANCE WITH FAULT ISOLATION MANUAL 32-09 FAULT TREE 405 AND FAULT ISOLATION MANUAL 32-09 FAULT TREE 803 NO FAULTS NOTED. DEFERRAL 40726 CLEARED.
